# SDR RU3A201109011118

- Difficulty date: September 1, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- Aircraft time: 12,325 hours, 6,756 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flow Valve
- Part number: 1H982
- Part serial: 3AC81M
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AND INITIAL CLIMB OUT ALL CREWMEMBERS NOTICED ABNORMAL SMELL; MISSION SPECIALISTS (2) NOTED HAZE THROUGHOUT CABIN WHICH REDUCED VISIBILITY, NON-FLYING PILOT CONFIRMED; IFR CANCELLED, FLYING.  PILOT EXECUTED REVERSAL AND PRECAUTIONARY LANDING BACK AT DEPARTURE POINT.
